# SDR C2XA99BT056

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145
- Aircraft serial: 145030
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90431R1
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTV - DURING SERVIEC CHECK, MAINTENANCE FOUND BAGGAGE SMOKE DETECTOR INOPERATIVE ON THE GROUND.  REMOVED AND REPLACED FORWARD BAGGAGE SMOKE DETECTOR.  OPS CHECK GOOD.  (M)
